American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] March T. Boedihardjo and William B. Johnson. On mean ergodic convergence in the Calkin algebras. Proc. Amer. Math. Soc. 143 (2015) 2451-2457.
Abstract, references, and article information   
View Article: PDF

[2] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[3] Miguel Lacruz and María del Pilar Romero de la Rosa. A local spectral condition for strong compactness with some applications to bilateral weighted shifts. Proc. Amer. Math. Soc. 142 (2014) 243-249.
Abstract, references, and article information   
View Article: PDF

[4] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[5] G. Andreolas. Compact operators in TRO's. Proc. Amer. Math. Soc. 140 (2012) 3169-3178.
Abstract, references, and article information   
View Article: PDF

[6] R. M. Aron, B. Cascales and O. Kozhushkina. The Bishop-Phelps-Bollobás theorem and Asplund operators. Proc. Amer. Math. Soc. 139 (2011) 3553-3560. MR 2813386.
Abstract, references, and article information   
View Article: PDF

[7] Cándido Piñeiro and Juan Manuel Delgado. $p$-Convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact. Proc. Amer. Math. Soc. 139 (2011) 957-967. MR 2745647.
Abstract, references, and article information   
View Article: PDF

[8] Francisco L. Hernández, Evgeny M. Semenov and Pedro Tradacete. Strictly singular operators on $L_p$ spaces and interpolation. Proc. Amer. Math. Soc. 138 (2010) 675-686. MR 2557184.
Abstract, references, and article information   
View Article: PDF

[9] Miguel Lacruz and Luis Rodríguez-Piazza. Strongly compact normal operators. Proc. Amer. Math. Soc. 137 (2009) 2623-2630. MR 2497474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jyh-Shyang Jeang and Ying-Fen Lin. Characterizations of Disjointness preserving operators on vector-valued function spaces. Proc. Amer. Math. Soc. 136 (2008) 947-954. MR 2361868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jingbo Xia. On the compactness of the product of Hankel operators on the sphere. Proc. Amer. Math. Soc. 136 (2008) 1375-1384. MR 2367110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marian Nowak. Order-weakly compact operators from vector-valued function spaces to Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 2803-2809. MR 2317955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ioana Serban and Flavius Turcu. Compact perturbations of isometries. Proc. Amer. Math. Soc. 135 (2007) 1175-1180. MR 2262923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hwa-Long Gau and Pei Yuan Wu. Anderson's theorem for compact operators. Proc. Amer. Math. Soc. 134 (2006) 3159-3162. MR 2231898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Yahdi. Super-Ergodic operators. Proc. Amer. Math. Soc. 134 (2006) 2613-2620. MR 2213740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. Serrano, C. Piñeiro and J. M. Delgado. Equicompact sets of operators defined on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 689-695. MR 2180885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Isabelle Chalendar and Jonathan R. Partington. An image problem for compact operators. Proc. Amer. Math. Soc. 134 (2006) 1391-1396. MR 2199185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rajeev Kumar and Romesh Kumar. Composition operators on Banach function spaces. Proc. Amer. Math. Soc. 133 (2005) 2109-2118. MR 2137878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mats Erik Andersson. Integrable factors in compact Schur multipliers. Proc. Amer. Math. Soc. 133 (2005) 1469-1473. MR 2111947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Anoussis and I. G. Todorov. Compact operators on Hilbert modules. Proc. Amer. Math. Soc. 133 (2005) 257-261. MR 2086218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Efe A. Ok. Nonzero fixed points of power-bounded linear operators. Proc. Amer. Math. Soc. 131 (2003) 1539-1551. MR 1949884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Fernando Bombal and Ignacio Villanueva. On the Dunford-Pettis property of the tensor product of $C(K)$ spaces. Proc. Amer. Math. Soc. 129 (2001) 1359-1363. MR 1712870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Fernando Mayoral. Compact sets of compact operators in absence of $l^{1}$. Proc. Amer. Math. Soc. 129 (2001) 79-82. MR 1784015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. Binding and R. Hryniv. Relative boundedness and relative compactness for linear operators in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 2287-2290. MR 1756088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Milan Hladnik. Compact Schur multipliers. Proc. Amer. Math. Soc. 128 (2000) 2585-2591. MR 1766604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Fernando Galaz-Fontes. Note on compact sets of compact operators on a reflexive and separable Banach space. Proc. Amer. Math. Soc. 126 (1998) 587-588. MR 1443386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Z. L. Chen and A. W. Wickstead. Incompleteness of the linear span of the positive compact operators. Proc. Amer. Math. Soc. 125 (1997) 3381-3389. MR 1443816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robin Harte and Woo Young Lee. On the bounded closure of the range of an operator. Proc. Amer. Math. Soc. 125 (1997) 2313-2318. MR 1376763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Norimichi Hirano and A. K. Kalinde. On perturbations of M-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1183-1190. MR 1301029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Y. A. Abramovich and A. W. Wickstead. Solutions of several problems in the theory of compact positive operators . Proc. Amer. Math. Soc. 123 (1995) 3021-3026. MR 1283534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2